MAUDE Adverse Event Report: K2M, INC. LORDOTIC AN IMPLANT; SIZE 8.5X28X4 MM, 6°; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

K2M, INC. LORDOTIC AN IMPLANT; SIZE 8.5X28X4 MM, 6°; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 5203-20428L6
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an aleutian lordotic an implant fractured intra-operatively.The fractured cage was retrieved from the patient and a new cage was inserted.The procedure was completed successfully with a 20-30 minute surgical delay and no adverse consequences to the patient.
 
Event or Problem Description

Brand Name
LORDOTIC AN IMPLANT; SIZE 8.5X28X4 MM, 6°
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key20958853
Report Number3004774118-2024-00143
Device Sequence Number20881735
Product Code MAX
UDI-Device Identifier10888857106444
UDI-Public(01)10888857106444(11)140813(10)DANT
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K130699
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5203-20428L6
Device Lot NumberDANT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2024
Supplement Date Received by Manufacturer01/03/2025
Initial Report FDA Received Date12/17/2024
Supplement Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown